# SDR DALA2022062304400

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,008 hours, 17,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, CORRECTIVE ACTION: FOUND EMERGENCY LIGHT LENS AND RE-ATTACHED. CKS OKAY. (2287823)
